# SDR UIEA2024082800857

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1, NEAR TO FORWARD ENGINE MOUNT, LH SIDE, FIREWALL PROTECTION, MISING BOLTS.( ENG 1, NEAR TO FORWARD ENGINE MOUNT, LH SIDE, FIREWALL PROTECTION, BOLTS WERE INSTALLED CORRECTLY IAW AMM 54-54-03-404-002 )
